Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

June 16, 2015Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 16, 2015, 12:23 PM EDT for Sussex County, New Jersey. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2015, 12:23 PM EDT (16:23 UTC)
Expired
Jun 16, 2015, 1:15 PM EDT
In force
52 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 129 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 4.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
447 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

826 
WWUS81 KPHI 161623
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1223 PM EDT TUE JUN 16 2015
 
NJZ001-007-008-PAZ055-161715-
MORRIS-SUSSEX-WARREN-MONROE-
1223 PM EDT TUE JUN 16 2015

...A STRENGTHENING THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
NORTHEASTERN MORRIS...SUSSEX AND EASTERN MONROE COUNTIES...

AT 1221 PM EDT...A STRENGTHENING THUNDERSTORM WAS OVER
FLATBROOKVILLE...OR 9 MILES WEST OF NEWTON...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 30 MPH AND HEAVY DOWNPOURS OF 
AROUND HALF AN INCH WITHIN AN HOUR ARE POSSIBLE WITH THIS STORM.

THIS STORM SHOULD INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION FROM THE NATIONAL WEATHER SERVICE.

THERE ARE ADDITIONAL SHOWERS AND THUNDERSTORMS REDEVELOPING IN 
WESTERN MONROE COUNTY.

LAT...LON 4122 7439 4118 7439 4109 7450 4107 7449
      4104 7450 4105 7445 4102 7443 4103 7442
      4101 7438 4094 7437 4099 7502 4109 7504
      4109 7500 4112 7495 4121 7487 4128 7452
TIME...MOT...LOC 1621Z 262DEG 40KT 4110 7493 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 16, 12:12 PM EDT, 11 minutes earlier.

Area forecast discussion, Jun 16, 12:12 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1212 PM EDT TUE JUN 16 2015

.SYNOPSIS...
A COLD FRONT WILL DROP DOWN THROUGH THE GREAT LAKES REGION, CROSSING
OUR AREA BY LATE TUESDAY. HIGH PRESSURE WILL SLIDE ACROSS TO OUR
NORTH ON WEDNESDAY. A WARM FRONT WILL THEN MOVE THROUGH OUR AREA ON
THURSDAY, FOLLOWED BY A COLD FRONT ON FRIDAY, WITH THE FRONT
STALLING JUST TO THE SOUTH OF THE AREA. HIGH PRESSURE RETURNS FOR
SATURDAY. A WARM FRONT WILL MOVE THROUGH ON SUNDAY FOLLOWED BY A
COLD FRONT CROSSING THE REGION ON MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WARM FRONT DRAPED ACROSS NORTHEAST PENNSYLVANIA AND CENTRAL
NEW JERSEY IS SLOWLY MOVING NORTHWARD AND SHOULD CONTINUE TO LIFT
NORTHWARD INTO THE EARLY AFTERNOON AS THE SOUTHWESTERLY FLOW AT
THE SURFACE AND ALOFT SHOULD HELP SPEED IT UP SOON. ONCE THIS
MOVES THROUGH, SKIES WILL PARTIALLY CLEAR FOR MANY AREAS,
ESPECIALLY ACROSS THE SOUTH. THIS WILL ALLOW TEMPERATURES TO WARM
SHARPLY, SO WE BUMPED HIGHS FOR MOST AREAS BY A COUPLE OF DEGREES.
LIKE YESTERDAY, TEMPS WILL TOP OUT IN THE UPPER 80S TO LOW 90S IN
MANY AREAS. HEAT INDEX VALUES WILL TOP OUT IN THE MID 90S IN MANY
AREAS WITH DEW POINTS MOSTLY IN THE UPPER 60S TO LOW 70S.

A COLD FRONT WILL PROGRESS ACROSS CENTRAL PENNSYLVANIA THROUGH
THE DAY AND INTO OUR AREA BY THIS AFTERNOON, BRINGING SHOWERS AND
THUNDERSTORMS WITH IT. SCATTERED SHOWERS ARE DEVELOPING AHEAD OF
THE FRONT ALONG A PRE-FRONTAL TROUGH, AND IT IS POSSIBLE A FEW
THUNDERSTORMS COULD DEVELOP WITH THIS INITIAL BATCH OF CONVECTION.

SPC HAS BUMPED MUCH OF THE AREA INTO A SLIGHT RISK FOR SEVERE
WEATHER TODAY. HEAVY RAINS AND GUSTY WINDS ARE THE PRIMARY HAZARDS
TODAY. LOCALIZED FLOODING CANNOT BE RULED OUT. THE CELLS WILL
PROBABLY KEEP ENOUGH FORWARD MOTION TO PRECLUDE NAY SIGNIFICANT
FLASH FLOOD THREAT...SO WE WILL NOT CONSIDER ANY FF HEADLINES
ATTM.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE FRONT WILL MOVE OFFSHORE TONIGHT AND SHOWERS AND TSTMS WILL MOVE
EAST ALONG WITH IT. DRIER AND COOLER AIR WILL OVERSPREAD THE AREA ON
A WRLY/NWRLY WIND TONIGHT. LOW TEMPERATURES WILL BOTTOM OUT IN THE
LOW/MID 60S NORTH AND UPPER 60S/LOW 70S SOUTH.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
WEDNESDAY...WITH THE FRONT MOVING THROUGH THE REGION, WE SHOULD SEE
SOME COOLER AIR FILTER IN AND MAKE IT A BIT MORE COMFORTABLE
OUTSIDE. WITH THE HIGH SLIDING ACROSS TO OUR NORTH, WE SHOULD HAVE A
DRIER DAY THAN WE HAVE SEEN LATELY. HOWEVER, OVERNIGHT SHOWERS LOOK
TO DEVELOP IN ADVANCE OF THE WARM FRONT.

THURSDAY...THE WARM FRONT MAKES IT THROUGH THE AREA AND SHOWERS AND
ISOLATED THUNDERSTORMS WILL ONCE AGAIN BE THE THEME OF THE DAY. BEST
CHANCES LOOK TO BE AWAY FROM THE COAST. THE WARMER MOISTER AIR
BEHIND THE WARM FRONT WILL BRING US BACK INTO A MORE DIURNALLY
DRIVEN SCENARIO WITH SOME SHORT WAVES ROTATING THROUGH THE MID LEVEL
FLOW PROVIDING ANOTHER SOURCE OF LIFT.

THURSDAY NIGHT THROUGH FRIDAY...A COLD FRONT WILL DROP DOWN FROM THE
NORTHWEST THURSDAY NIGHT AND PUSH THROUGH OUR AREA BY FRIDAY,
STALLING TO OUR SOUTH. THIS LOOKS TO BRING A MORE WIDESPREAD RAIN TO
THE REGION, WITH THUNDERSTORMS.

SATURDAY THROUGH MONDAY...HIGH PRESSURE RETURNS FOR SATURDAY WITH
ANOTHER WARM FRONT SLATED TO PUSH THROUGH OUR AREA ON SUNDAY AND A
COLD FRONT ON MONDAY. IT ALMOST FEELS LIKE A WASH, RINSE, REPEAT
CYCLE FOR OUR AREA. SATURDAY LOOKS DRY WITH BOTH SUNDAY AND MONDAY
HAVING CHANCES FOR SHOWERS AND THUNDERSTORMS. IT DOESN'T LOOK LIKE A
COMPLETE WASHOUT BUT STORMS WILL LIKELY BE AROUND BOTH DAYS.

SOMETHING TO KEEP AN EYE ON THROUGH THE WEEK, WILL BE WHAT HAPPENS
TO THE REMNANT MOISTURE OF TROPICAL STORM BILL. AS THAT SYSTEM MOVES
INTO TEXAS, THE MOISTURE LOOKS TO BE PULLED ACROSS THE MIDWEST AND
THEN INTO OUR REGION AND DEPENDING ON WHICH MODEL YOU PREFER, THE
WEEKEND APPEARS TO BE WHEN WE WILL SEE IT ARRIVE. PWATS JUMP UP
DURING THIS TIME FRAME AND INTO THE 2+ INCH RANGE. HEAVY RAIN WILL
BE A CONCERN AND SOMETHING WE WILL NEED TO MONITOR IN THE COMING
DAYS. LOTS AND LOTS OF UNCERTAINTY AT THIS TIME AS THE MODELS HANDLE
THE REMNANT TROPICAL MOISTURE DIFFERENTLY.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.

CONDITIONS HAVE IMPROVED TO VFR FOR ALL TAF SITES.

A COLD FRONT WILL MOVE ACROSS THE AREA LATER THIS AFTERNOON,
BRINGING SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA. ALSO,
SCATTERED SHOWERS ARE DEVELOPING ALONG A PRE-FRONTAL TROUGH, WHICH
WILL MOVE ACROSS THE AREA AHEAD OF THE COLD FRONT. ANY
SHOWERS/THUNDERSTORMS THAT IMPACT THE TAF SITES COULD TEMPORARILY
BRING REDUCED CIGS/VSBYS

WINDS BEHIND THE WARM FRONT HAVE SWITCHED TO SOUTHWEST, WHILE
NORTH OF THE WARM FRONT THEY ARE MORE SOUTHEASTERLY. ALL SITES
SHOULD BECOME SOUTHWESTERLY BY THE AFTERNOON AND BEGIN GUSTING
AROUND 20 KNOTS.

VFR TONIGHT WITH NW WINDS EXPECTED.

OUTLOOK...
WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...MVFR CONDITIONS EXPECTED
WITH IFR OR LOWER IN SHOWERS/THUNDERSTORMS/FOG, ESPECIALLY
THURSDAY MORNING. SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE INTO
THURSDAY NIGHT WITH MVFR/IFR CONDITIONS.

FRIDAY THROUGH SATURDAY...MAINLY VFR CONDITIONS EXPECTED. ISOLATED
TO SCATTERED SHOWERS AND THUNDERSTORMS WITH MVFR OR LOWER CONDITIONS
POSSIBLE.

&&

.MARINE...
VISIBILITIES ARE EXPECTED TO CONTINUE TO IMPROVE THIS AFTERNOON,
SO THE DENSE FOG HAS BEEN ALLOWED TO EXPIRE.

NO ADDITIONAL MARINE FLAGS EXPECTED TODAY OR TONIGHT. SMW'S
POSSIBLE LATER TODAY WITH A COLD FRONT AND SHOWERS/TSTMS EXPECTED
TO ACCOMPANY IT. SOME WIND GUSTS 30 TO 40 KTS POSSIBLE WITH A FEW
OF THE TSTMS. OTHER THAN THAT...MOSTLY SWRLY/WRLY WINDS TODAY AND
WRLY/NWRLY WINDS TONIGHT. SEAS MOSTLY 2-3 FT ON THE OCEAN AND
1-2FT OVER DEL BAY. HIGHER WINDS AND SEAS NEAR TSTMS.

OUTLOOK...

WEDNESDAY THROUGH SATURDAY...SEAS WILL REMAIN BETWEEN 2-4 FEET WITH
WINDS REMAINING BELOW 25 KNOTS. SHOWERS AND THUNDERSTORMS WILL
REMAIN POSSIBLE THROUGH MUCH OF THE WEEK.

&&

.RIP CURRENTS...
AT THIS POINT WE ARE EXPECTING THE RIP CURRENT THREAT FOR TOMORROW
TO BE LOW. HOWEVER, AN UNDERLYING LONG PERIOD SWELL AND THE NEW
MOON CYCLE MEANS THE RISK IS JUST ON THE EDGE OF LOW TO MODERATE.
THUS...WILL WATCH CLOSELY OBSERVATIONS THAT WE GET TOMORROW
MORNING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MEOLA
NEAR TERM...ROBERTSON/O'HARA
SHORT TERM...O'HARA
LONG TERM...MEOLA
AVIATION...ROBERTSON/MEOLA/O'HARA
MARINE...MEOLA/O'HARA
RIP CURRENTS...
Hazardous weather outlook, Jun 16, 8:15 AM EDT, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
815 AM EDT TUE JUN 16 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-171215-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
815 AM EDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAVY SHOWERS AND LATER THUNDERSTORMS ARE LIKELY LATE WEDNESDAY
NIGHT INTO THURSDAY, AND POSSIBLY OVER THE COMING WEEKEND. BOTH
THESE EPISODES COULD ALSO RESULT IN POCKETS OF FLASH FLOODING
AND/OR DAMAGING THUNDERSTORM WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ004-NJZ014-024>026-171215-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
815 AM EDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HEAVY RAIN
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAVY SHOWERS AND LATER THUNDERSTORMS ARE LIKELY LATE WEDNESDAY
NIGHT INTO THURSDAY, AND POSSIBLY OVER THE COMING WEEKEND. BOTH
THESE EPISODES COULD ALSO RESULT IN POCKETS OF FLOODING AND
STRONG THUNDERSTORM WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-454-455-171215-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
815 AM EDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE WIND GUSTS
IN EXCESS OF 30 KNOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS FROM TUESDAY AFTERNOON AND AGAIN THURSDAY
AND SATURDAY AFTERNOONS MAY BE ACCOMPANIED BY WIND GUSTS IN
EXCESS OF 30 KNOTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ450>453-171215-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
815 AM EDT TUE JUN 16 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   DENSE FOG ADVISORY.

THUNDERSTORMS THIS AFTERNOON AND EVENING MAY PRODUCE WIND GUSTS
IN EXCESS OF 30 KNOTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS FROM TUESDAY AFTERNOON AND AGAIN THURSDAY
AND SATURDAY AFTERNOONS MAY BE ACCOMPANIED BY WIND GUSTS IN
EXCESS OF 30 KNOTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jun 16, 7:10 AM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
710 AM EDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     HEAVY RAIN       RIEGELSVILLE            40.60N  75.20W
06/16/2015  M3.20 INCH       BUCKS              PA   CO-OP OBSERVER

&&

EVENT NUMBER PHI1500287

STAFF
Local storm report, Jun 16, 7:23 AM EDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 AM EDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HEAVY RAIN       NOCKAMIXON TWP          40.52N  75.18W
06/15/2015  M4.00 INCH       BUCKS              PA   TRAINED SPOTTER

&&

EVENT NUMBER PHI1500288

STAFF
Special weather statement, Jun 16, 12:23 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1223 PM EDT TUE JUN 16 2015

NJZ001-007-008-PAZ055-161715-
MORRIS-SUSSEX-WARREN-MONROE-
1223 PM EDT TUE JUN 16 2015

...A STRENGTHENING THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
NORTHEASTERN MORRIS...SUSSEX AND EASTERN MONROE COUNTIES...

AT 1221 PM EDT...A STRENGTHENING THUNDERSTORM WAS OVER
FLATBROOKVILLE...OR 9 MILES WEST OF NEWTON...MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 30 MPH AND HEAVY DOWNPOURS OF
AROUND HALF AN INCH WITHIN AN HOUR ARE POSSIBLE WITH THIS STORM.

THIS STORM SHOULD INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION FROM THE NATIONAL WEATHER SERVICE.

THERE ARE ADDITIONAL SHOWERS AND THUNDERSTORMS REDEVELOPING IN
WESTERN MONROE COUNTY.

LAT...LON 4122 7439 4118 7439 4109 7450 4107 7449
      4104 7450 4105 7445 4102 7443 4103 7442
      4101 7438 4094 7437 4099 7502 4109 7504
      4109 7500 4112 7495 4121 7487 4128 7452
TIME...MOT...LOC 1621Z 262DEG 40KT 4110 7493

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:13 AM EDTMarine Dense Fog AdvisoryPHI4 hr
Jun 16, 1:13 PM EDTSpecial Weather StatementPHIOcean32 min
Jun 16, 1:27 PM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren4 hr
Jun 16, 2:11 PM EDTSpecial Weather StatementPHICumberland, Salem94 min
Jun 16, 2:13 PM EDTSpecial Weather StatementPHICumberland, Salem92 min
Jun 16, 3:15 PM EDTSpecial Weather StatementPHIAtlantic2 hr
Jun 16, 3:27 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland44 min
Jun 16, 3:28 PM EDTSpecial Marine WarningPHI32 min
Jun 16, 3:54 PM EDTSpecial Marine WarningPHI2 hr
Jun 16, 4:29 PM EDTSpecial Weather StatementPHIPassaic61 min
Jun 16, 7:08 PM EDTSpecial Weather StatementPHIBurlington52 min
Jun 15, 8:04 PM EDTFlash Flood WarningPHIBucks4 hr
Jun 15, 11:23 PM EDTAreal Flood WarningPHINorthampton4 hr

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.